# SDR SWAA2022030872240

- Difficulty date: May 16, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521ZB CRACKED NEAR CORNER. (MARKED) / UPON FURTHER INVESTIGATION CRACK FOUND TO BE DELAMINATION ON NEW CORNER PANEL 521AB. DELAMINATION REPAIRED IAW SRM 57-41-01-2R-1 TABLE 202 AND IAW SRM 51-70-04-2R-13. DAMAGE FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4A(5)(B). DAMAGE LESS THAN 0.50' AWAY FROM FASTENER HOLE.
